# SDR SWAA2022120667974

- Difficulty date: November 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 500+6; BS 500+18.  FOUND NO FOUND ALLOWABLE DAMAGE FOR SHIELDS IAW SRM 51-10-02-0G-0-PART 9.C.   LOCATED AND DRILLED A NEW SHIELD IAW B SRM 51-40-05-0G-0, AND  DWG 146A0081.   INSTALLED ON CARD TTG8Q0049CHT.
